Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 9, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Mar 17, 2012, 8:34 PM EDT for Columbus County, North Carolina. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2012, 8:34 PM EDT (00:34 UTC)
- Expired
- Mar 17, 2012, 8:49 PM EDT
- In force
- 15 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Columbus County, NC
The radar
The Wilmington radar (KLTX), 36 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
376 WUUS52 KILM 180034 SVRILM NCC047-180100- /O.NEW.KILM.SV.W.0009.120318T0034Z-120318T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 834 PM EDT SAT MAR 17 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA * UNTIL 900 PM EDT * AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HALLSBORO...OR 6 MILES EAST OF WHITEVILLE... AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... LAKE WACCAMAW... MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3432 7830 3419 7851 3429 7874 3441 7862 TIME...MOT...LOC 0034Z 296DEG 7KT 3433 7859 $$ 15
1 follow-up statement
798 WWUS52 KILM 180049 SVSILM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 849 PM EDT SAT MAR 17 2012 NCC047-180100- /O.CAN.KILM.SV.W.0009.000000T0000Z-120318T0100Z/ COLUMBUS NC- 849 PM EDT SAT MAR 17 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBUS COUNTY IS CANCELED... AT 846 PM EDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED...THUS THE WARNING HAS BEEN CANCELED. PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3432 7830 3419 7851 3429 7874 3441 7862 TIME...MOT...LOC 0050Z 296DEG 7KT 3432 7856 $$ 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:48 PM EDT, 46 minutes earlier.
Area forecast discussion, Mar 17, 7:48 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 748 PM EDT SAT MAR 17 2012 .SYNOPSIS... A WEAK BACKDOOR FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND AND INTO MONDAY. OTHERWISE...ABOVE NORMAL TEMPERATURES WILL PREVAIL THROUGH MUCH OF NEXT WEEK...AS AN UPPER RIDGE OVER THE REGION AMPLIFIES. && .NEAR TERM /THROUGH SUNDAY/... AS OF 730 PM SATURDAY...SLOW-MOVING SINGLE-CELL THUNDERSTORMS CONTINUE TO DEVELOP IN A POPCORN FASHION ALONG AND INLAND FROM THE SEABREEZE BOUNDARY WHERE SURFACE-BASED CAPE IS AS HIGH AS 2000 J/KG. EVEN AFTER THE BOUNDARY LAYER DECOUPLES FROM THE REST OF THE ATMOSPHERE SCATTERED STORMS WILL PROBABLY CONTINUE INTO THE OVERNIGHT HOURS AS RELATIVELY STEEP LAPSE RATES ALOFT COINCIDE WITH MODEST SYNOPTIC SUPPORT PROVIDED BY AN APPROACHING SHORTWAVE TROUGH. WITHOUT SIGNIFICANT WIND SHEAR OR JET DYNAMICS STORMS HAVE GENERALLY BEEN PULSE CELLS...THE STRONGEST OF WHICH HAVE PRODUCED SUB-SEVERE HAIL REPORTS. ALTHOUGH SOME ADDITIONAL HAIL AND GUSTY WINDS ARE POSSIBLE THROUGH THE EVENING...SEVERE WEATHER PROBABILITIES APPEAR LOW. ASIDE FROM THE SEABREEZE...THERE IS ONE OTHER SYNOPTIC BOUNDARY OF NOTE. A BACKDOOR COLD FRONT EXTENDS FROM AROUND OCRACOKE ISLAND NORTHWESTWARD ACROSS EXTREME EASTERN NORTH CAROLINA. THIS BOUNDARY SHOULD SAG FARTHER SOUTH TONIGHT AND INTO THE CAPE FEAR REGION BEFORE DAYBREAK. THERE SHOULD NOT BE A SIGNIFICANT AIRMASS CHANGE THIS FAR SOUTH...HOWEVER WINDS WILL TURN NORTHEASTERLY BEHIND THE BOUNDARY AND THERE COULD BE A SUBSTANTIAL MASS OF LOW STRATUS CLOUDS LINGERING INTO THE DAYLIGHT HOURS SUNDAY. NO SUBSTANTIAL CHANGES HAVE BEEN MADE TO TEMPERATURE FORECASTS TONIGHT. LOWS SHOULD FALL INTO THE UPPER 50S FOR MOST LOCALES. ALSO NO CHANGES HAVE BEEN MADE TO EARLIER SMOKE FORECASTS FOR THE GREEN SWAMP FIRE IN INTERIOR BRUNSWICK COUNTY. THE LOWEST VISIBILITIES SHOULD AFFECT PORTIONS OF STATE HIGHWAY 211. && .SHORT TERM /SUNDAY NIGHT/... AS OF 3 PM SATURDAY...A WEAK E-W SURFACE BOUNDARY WILL MEANDER SOUTHWARD OVER OUR FORECAST ZONES ON SUNDAY. DESPITE REMAINING BENEATH AN UPPER RIDGE...ENOUGH COLUMN MOISTURE AND INSTABILITY WILL EXIST TO MAINTAIN ISOLATED SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY. IT SHOULD BE NOTED THE ENVIRONMENTAL WIND FIELD WILL REMAIN UNIMPRESSIVE AND ANY STORMS THAT FORM WILL FAVOR SURFACE HEATING AND WILL LIKELY EXHIBIT PULSE CHARACTERISTICS. BY MONDAY WE MAY SEE THE BOUNDARY LIFTING BACK NORTH. MOISTURE AND INSTABILITY REMAIN SIMILAR AND HAVE EXTENDED ISOLATED POP VALUES INTO MONDAY. GIVEN THE EXCESSIVE WARMTH...SEA-BREEZE CONVERGENCE MAY ALSO PLAY A ROLE INITIATING CONVECTION SUNDAY AND MONDAY IN THE AFTERNOON AND EARLY EVENINGS. MILD TEMPERATURES WILL PREVAIL BOTH DAYS BENEATH THE THERMAL RIDGE...JUST A FEW DEGREES COOLER ACROSS THE NORTHERN ZONES SUNDAY BEHIND THE FRONT. && .LONG TERM /MONDAY THROUGH SATURDAY/... AS OF 3 PM SATURDAY...DEEP 5H TROUGH OVER THE SOUTHWEST...A FAMILIAR SIGHT THIS YEAR...AT THE START OF THE PERIOD PROVIDES PLENTY OF UNCERTAINTY IN THE LONG RANGE PERIOD. MEDIUM RANGE GUIDANCE IN DECENT AGREEMENT ON THE TROUGH TURNING INTO A 5H CUTOFF...BUT LITTLE ELSE. TIMING REMAINS A BIG QUESTION AS SURFACE AND UPPER RIDGING ALONG THE EAST COAST IS SURE TO HOLD STRONGER THAN GUIDANCE INDICATES...MEANING THE MEDIUM RANGE SOLUTIONS ARE ALL LIKELY TOO FAST MOVING THE 5H TROUGH/CUTOFF LOW EAST. HPC IS ALSO FAVORING A SLOWER SOLUTION. THE END RESULT WILL BE A SUMMER-LIKE PATTERN WITH STRENGTHENING 5H RIDGE AND BERMUDA HIGH. DIURNAL/SEA BREEZE CONVECTION MAY DEVELOP TUE/WED BUT BUILDING 5H RIDGE AS THE UPPER TROUGH/LOW MOVES EAST WILL HELP SUPPRESS UPWARD MOTION THU AND MAYBE FRI DEPENDING ON HOW SLOW THE TROUGH/LOW MOVES EAST. COLD FRONT MOVING INTO THE REGION LATE IN THE PERIOD WILL PROVIDE THE BEST CHANCES FOR WIDESPREAD PRECIP. AREA OF DEEP MOISTURE AHEAD OF THE FRONT IS LIMITED AND IT LOOKS LIKE THE BEST DYNAMICS PASS TO THE NORTH. GIVEN THE UNCERTAINTY AND THE MARGINAL CONDITIONS DO NOT FEEL ANYTHING MORE THAN A LOW CHANCE POP IS WARRANTED. TEMPERATURES WILL RUN ABOVE TO WELL ABOVE CLIMO WITH HIGHS IN THE MID TO UPPER 70S AND LOWS IN THE MID 50S. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... AS OF 00Z...EXPECT VFR THROUGH VALID PERIOD...WITH EXCEPTION OF MVFR DURING THE EARLY MORNING HOURS DUE TO ANTICIPATED FOG AND STRATUS DEVELOPMENT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE LIGHTING UP THE RADAR IN CONJUNCTION WITH THE SEA BREEZE ATTM...MOSTLY NEAR THE INLAND SITES. ANTICIPATE THIS ACTIVITY TO CONTINUE THROUGH THE OVERNIGHT HOURS...WITH VCSH/VCTS CONTINUING AT ALL SITES. LATE OVERNIGHT INTO EARLY MORNING...A COLD FRONT WILL PROPAGATE ACROSS THE REGION...AND THE POTENTIAL FOR STRATUS AND PATCHY FOG WILL INCREASE. FOR NOW HAVE KEPT WITH MVFR RESTRICTIONS...WITH THE INLAND TERMINALS POSSIBLY BECOMING IFR FOR A FEW HOURS. AFTER 13Z...ANTICIPATE ANY LINGERING STRATUS/FOG TO GRADUALLY SCATTER OUT SOMEWHAT...THOUGH CIGS WILL LIKELY LINGER THROUGH THE EARLY AFTERNOON. THE CHANCE FOR ISOLATED TO SCATTERED SHRA/TSRA WILL CONTINUE THROUGHOUT THE DAY. FOR NOW HAVE LEFT IN VCSH THROUGH EARLY AFTERNOON. WINDS WILL BE GENERALLY EAST AOB 10 KTS...BECOMING LIGHT AFTER SUNSET. EXTENDED OUTLOOK...MVFR/MORNING FOG WITH SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON THROUGH THURSDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 730 PM SATURDAY...A BACKDOOR COLD FRONT WILL SLIDE SOUTH ALONG THE NC COAST AND INTO THE CAPE FEAR AREA WATERS LATE TONIGHT. SOUTHERLY WINDS WILL BACK TO THE EAST AND NORTHEAST BEHIND THE BOUNDARY...BUT WITH LITTLE INCREASE IN WIND SPEEDS THIS FAR SOUTH. THE LARGER CONCERN IS THAT ISOLATED THUNDERSTORM ACTIVITY ACROSS THE INTERIOR COASTAL PLAIN MAY PUSH EAST AND ACROSS THE COASTAL WATERS AFTER MIDNIGHT TONIGHT. ACTIVITY SHOULD NOT BECOME WIDESPREAD... BUT THERE IS THE POTENTIAL OF CONVECTION AS A WEAK UPPER LEVEL DISTURBANCE PUSHES OFFSHORE. SEAS ARE GENERALLY 2 FT ACROSS THE COASTAL WATERS WITH 3 FEET BEING REPORTED FROM THE FRYING PAN SHOALS BUOY OFFSHORE. LITTLE CHANGE IS EXPECTED IN SEAS OVERNIGHT. SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 PM SATURDAY...BY DAYBREAK SUNDAY NE WINDS WILL PREVAIL N OF CAPE FEAR AS AN E-W FRONTAL BOUNDARY SLIPS SLOWLY SOUTHWARD. WIND SPEEDS WILL HOLD BELOW 20-25 KNOTS SO ADVISORIES WILL NOT BE NEEDED. THE FRONT MAY NOT MAKE IT TO WINYAH BAY LATE SUNDAY AND COULD MOVE BACK NORTH SUNDAY NIGHT INTO MONDAY. THUS WE MAY VERY WELL SEE A VARIABLE WIND DIRECTION SUNDAY AND MONDAY WITH LIGHT SPEEDS OVERALL. NO PROBLEMS WITH SEAS...ESSENTIALLY 2-3 FT IN A MIX OF SE WAVES AND SHORTER PERIOD SSW WIND CHOP. THE WEAK FRONTAL BOUNDARY MAY TRIP OFF ISOLATED TSTMS NEAR OR OVER THE WATERS. MARINERS SHOULD CONSULT RADAR TRENDS BEFORE HEADING OUT SUNDAY AND MONDAY. LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 3 PM SATURDAY...MAJORITY OF THE PERIOD WILL BE MARKED BY SOUTH TO SOUTHEAST WINDS AT OR BELOW 10 KT. BERMUDA HIGH WILL BE THE MAIN FEATURE THOUGH LATE IN THE PERIOD A COLD FRONT WILL APPROACH FROM THE WEST. TIMING OF THE COLD FRONT REMAINS A BIG QUESTION...BUT EVEN THE FASTEST SOLUTION KEEPS THE FRONT TO THE WEST THROUGH THU EVENING. THE FASTER SOLUTION DOES LEAD TO A PINCHED GRADIENT THU WHICH WOULD PUSH SOUTHERLY FLOW CLOSE TO 20 KT. HOWEVER THE SLOWEST AND THE FASTEST SOLUTION IS FAVORED. SO WHILE THERE MAY BE A MARGINAL INCREASE IN SPEEDS THU AS GRADIENT TIGHTENS A LITTLE SPEEDS SHOULD REMAIN UNDER 15 KT. SEAS WILL RUN 2 TO 3 FT TUE INTO WED BUT A BUILDING EAST TO SOUTHEAST SWELL LATE IN THE PERIOD WILL PUSH SEAS INTO THE 3 TO 5 FT RANGE THU. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...DENSE SMOKE ADVISORY UNTIL 10 AM EDT SUNDAY FOR NCZ109. MARINE...NONE. && NEAR TERM...TRA SHORT TERM...MJC LONG TERM...III AVIATION...SGL
Hazardous weather outlook, Mar 17, 4:42 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON NC 442 PM EDT SAT MAR 17 2012 AMZ250-252-254-256-NCZ087-096-099-105>108-110-SCZ017-023-024-032-033- 039-053>056-181100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN- COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 442 PM EDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ109-181100- INLAND BRUNSWICK- 442 PM EDT SAT MAR 17 2012 ...DENSE SMOKE ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Special weather statement, Mar 17, 7:57 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 757 PM EDT SAT MAR 17 2012 NCZ087-096-099-180100- BLADEN-COLUMBUS-ROBESON- 757 PM EDT SAT MAR 17 2012 ...STRONG THUNDERSTORMS WILL MOVE ACROSS BLADEN...COLUMBUS AND ROBESON COUNTIES THROUGH 900 PM EDT... AT 757 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER EVERGREEN...OR ABOUT 12 MILES NORTHWEST OF WHITEVILLE...MOVING EAST AT 10 MPH. SOME LOCATIONS IMPACTED INCLUDE ABBOTTSBURG...BLADENBORO...ELKTON... EMERSON...EVERGREEN...LISBON AND CLARKTON. HAZARDS INCLUDE... HALF INCH DIAMETER SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && LAT...LON 3461 7853 3434 7851 3436 7895 3454 7896 TIME...MOT...LOC 2357Z 266DEG 8KT 3445 7885 15
Special weather statement, Mar 17, 7:58 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 758 PM EDT SAT MAR 17 2012 SCZ032-033-180100- FLORENCE-MARION- 758 PM EDT SAT MAR 17 2012 ...STRONG THUNDERSTORMS WILL MOVE ACROSS FLORENCE AND MARION COUNTIES THROUGH 900 PM EDT... AT 758 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER FRIENDFIELD...OR ABOUT 9 MILES NORTH OF LAKE CITY...MOVING EAST AT 10 MPH. SOME LOCATIONS IMPACTED INCLUDE EFFINGHAM...EVERGREEN... FRIENDFIELD...GRESHAM...HANNAH...HYMAN...KINGSBURG...NEW HOPE... PAMPLICO...COWARD AND SCRANTON. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && LAT...LON 3414 7938 3387 7935 3389 7979 3407 7980 TIME...MOT...LOC 2358Z 266DEG 8KT 3398 7969 15
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 9:12 PM EDT | Special Weather Statement | ILM | Bladen | 63 min |
| Mar 17, 10:45 PM EDT | Special Weather Statement | ILM | Columbus | 60 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.